Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Swollen itchy eye lids. Not responding to benadryl, cortisone. How to reduce the swelling?

i have swollen eye lids, it looks like i have a black eye but its red instead of black. My eye lids are itchy but not my eyes, also my eyes are not red or irritated at all. ive tryed benadryl several times with no relief, as well as cortisone cream and calimine lotion around the eye lids. i went to the doctor and he said it was allergies and prescribed some over the counter eye drops that didnt provide any relief. i normally dont have allergies at all. any ideas to reduce the swelling and redness around my eyes?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
YOU TAKE TAB ALLEGRA 120 MGM DAILY
TAB METROGY 200 MGM TWICE A DAY
SYP PARACTIN 1/4 TSF AT NIGHT WITH WARM WATER
APPLY NEOSPORIN H EYE OINTMENT ON THE EYES AND LIDS
DO FOR 3 WEEK TIME
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor